# SDR DALA2025011400323

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 12,919 hours, 6,176 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Leaking
- Location: Zon E100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WASTE BALL VALVE LEAKING.  REMOVED AND REPLACED WASTE BALL VALVE REF TO A220 AMP 38-31-03. COMPLIED WITH PRI 595069-14 REV 0, REV 01, REV 02, REV 03, AND FINAL ER/A 595069-14AD REV. B. (LP# 0758506)
